# SDR 96ZZZX1449

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 27810322682
- Condition: Leaking
- Location: Rt Engine
- Part time: 5,050 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, PILOT NOTICED A LARGE PUDDLE OF HYDRAULIC FLUID UNDER THE RT ENGINE AND VERY LITTLE FLUID IN THE SIGHT GLASS.  THE PILOT WAS INSTRUCTED TO FERRY ACFT TO HOT FROM RUI WITH THE GEAR DOWN AND FLAPS UP.  ON ARRIVAL AT HOT, MAIN PRESSURE LINE FROM THE HYDRAULIC PUMP TO THE ENGINE FIREWALL WAS FOUND LEAKING AT THE FLARE.  THE LINE WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
